# SDR SWAA2025081291378

- Difficulty date: July 14, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 64,160 hours, 38,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT FLOOR TIEDOWN STRAP STA 887; BETWEEN FLOOR PANELS 140CF-140DF.  REMOVED AND REPLACED SPLICE / TEE ASSY IAW SRM 51-40-05 AND DWG 146A7500 REV A.
